MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 HYPERGLIDE; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

MICRO THERAPEUTICS, INC. DBA EV3 HYPERGLIDE; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number 104-4112
Medical Device Problem Codes Burst Container or Vessel (1074); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the physician tested the balloon inflation before using it on the patient and found that the balloon was leaking and could not be fully inflated.No patient symptoms or complications were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the devices had not been prepared as indicated in the ifu.There was no damage or evidence of tampering to the device packaging.The guidewire was the x-pedion provided with the hyperglide.After it was discovered the balloon was leaking they changed to another one immediately.The problem occurred prior to use with the patient.

Brand Name
HYPERGLIDE
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22183975
Report Number2029214-2025-01356
Device Sequence Number12862434
Product Code MJN
UDI-Device Identifier00763000294359
UDI-Public(01)00763000294359(17)250603(10)B432845
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K101570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2025
Device Model Number104-4112
Device Catalogue Number104-4112
Device Lot NumberB432845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/15/2025
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexUnknown